SciELO - Scientific Electronic Library Online

 
vol.37 número3Efectos de la infección y la enfermedad por citomegalovirus en receptores de trasplante renalNecrosis cutánea y peneana inducidas por warfarina índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Acta Medica Colombiana

versión impresa ISSN 0120-2448

Resumen

MUNOZ, Edison et al. Warfarin-Induced skin necrosis. Acta Med Colomb [online]. 2012, vol.37, n.3, pp.117-126. ISSN 0120-2448.

Warfarin-induced skin necrosis appears between 0.01% to 0.1% of patients. It affects mostly women with obesity and a history of thromboembolic disease after the fifth day of its administration, and is caused by a transient imbalance of procoagulant and anticoagulant systems, characterized by hemorrhagic blisters in areas with fatty tissue. (Acta Med Colomb 2012; 37: 138-141). We report the case of a warfarin-induced skin necrosis with fatal outcome.

Palabras clave : necrosis; skin; warfarin; anticoagulants; adverse effects.

        · resumen en Español     · texto en Español     · Español ( pdf )